# SDR MWEA96499

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 2777922
- Condition: Corroded
- Location: Bs 1132
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP, A STIFFENER WAS FOUND EXFOLIATED IN AFT ACCESS COMPARTMENT ON CANTED FRAME WEB AT STA 1132 AND LONG 12L.  INSTALLED NEW STIFFENER IAW SRM 51-30-2.
